Alert archive / Georgia / Special Weather Statements in 2023
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 3, 2023, 4:04 PM EDT for Clarke County, Oconee County, Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 3, 2023, 4:04 PM EDT (20:04 UTC)
- Expired
- Aug 3, 2023, 4:30 PM EDT
- In force
- 26 min
- Issued by
- NWS Atlanta, GA
- Hail
- 0.25 in
- Wind
- 50
Counties Clarke County, GA, Oconee County, GA
The radar
The Atlanta radar (KFFC), 121 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.1 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 169 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 836 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 178 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
849
WWUS82 KFFC 032004
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
404 PM EDT Thu Aug 3 2023
GAZ025-035>038-047-049-032030-
Morgan GA-Jackson GA-Walton GA-Barrow GA-Oglethorpe GA-Clarke GA-
Oconee GA-
404 PM EDT Thu Aug 3 2023
...Strong thunderstorms will impact portions of Oconee, southern
Barrow, north central Morgan, Clarke, northeastern Walton,
southeastern Jackson and west central Oglethorpe Counties through 430
PM EDT...
At 404 PM EDT, a line of strong thunderstorms was along a line
extending from near Sandy Creek Recreation Area to near Campton, and
moving southeast at 40 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Winder, Monroe, Watkinsville, Athens, Statham, Arcade, Nicholson,
Winterville, Bogart, Crawford, North High Shoals, Bethlehem,
Bostwick, Arnoldsville, Good Hope, Bishop, Hull, Whitehall,
Athens-Clarke County, and Westgate Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
north central and northeastern Georgia.
&&
LAT...LON 3407 8338 3405 8339 3403 8332 3399 8327
3388 8315 3380 8334 3371 8360 3392 8381
3393 8380 3394 8381 3411 8343
TIME...MOT...LOC 2004Z 337DEG 33KT 3406 8340 3390 8372
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 3, 2:51 PM EDT, 1 hour 13 minutes earlier.
Area forecast discussion, Aug 3, 2:51 PM EDT, 1 hour 13 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 251 PM EDT Thu Aug 3 2023 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This afternoon through Friday) Issued at 251 PM EDT Thu Aug 3 2023 A line of showers and thunderstorms is currently over N GA and is expected to continue into the Atlanta metro in the next few hours. Instability and shear looks to be on track with what the previous forecast mentioned with PWATs still projected in the 2" range which is above normal for this time of year. What this means is there will be efficient rainfall producers in any areas that the storms affect. In addition to the efficient rainfall producers this line of storms is expected to produce damaging wind gusts in areas of higher DCAPe which looks to be eastern GA. Looking into tonight into tomorrow another round of showers and thunderstorms look to fire up around 07z over the metro into central GA and then continuing on into the early morning hours. At the moment, models are indicating showers will stick around the columbus area for much of tomorrow but that is highly dependent on what happens today. Other portions of North and central GA look to dry out for tomorrow afternoon. Hernandez && .LONG TERM... (Saturday morning through next Wednesday) Issued at 251 PM EDT Thu Aug 3 2023 No major changes made in the extended periods. Continued W to NWLY Mid-Level flow from the short term will keep North and Central GA in a very moist pattern through the middle of next week. Significant moisture increasing across the state will keep PWATs near and over 2.0" through at least Tuesday. Multiple rounds of shortwaves riding the ridge will bring mainly diurnally driven showers and thunderstorms to the region with some potential for severe storms and possible flooding. Given the potential for CAPE values over 2000 J/Kg, particularly Saturday, thunderstorms may be accompanied by gusty/damaging winds, frequent lightning, and heavy rainfall. Also, given the elevated PWATs, isolated and localized flooding may occur, especially with thunderstorm training along the periphery of the ridge. 5 day QPF totals are in the 2" to 3.5" range across the entire state, so we definitely have the potential to see quite a bit of precipitation through Tuesday. 01 && .AVIATION... (18Z TAFS) Issued at 142 PM EDT Thu Aug 3 2023 Wave of showers and thunderstorms are expected to start impacting the metro sites by around 19z. After the storms push through, CIGS are expected to remain lower before another round of precip is expected in the 7-10z timeframe in the form of a secondary wave. IFR cigs are also possible going into the 10z timeframe before slowly improving throughout tomorrow. //ATL Confidence...18Z Update... Medium confidence on all elements. Hernandez && .PRELIMINARY POINT TEMPS/POPS... Athens 70 88 71 89 / 60 40 40 30 Atlanta 71 88 72 92 / 70 40 40 30 Blairsville 65 81 64 86 / 40 40 30 30 Cartersville 70 87 69 91 / 60 50 30 30 Columbus 74 91 74 93 / 60 60 50 50 Gainesville 71 87 71 89 / 40 50 30 30 Macon 72 90 72 91 / 70 50 50 40 Rome 71 87 70 92 / 60 50 30 30 Peachtree City 69 88 70 91 / 70 50 40 30 Vidalia 73 89 74 89 / 60 50 60 50 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Hernandez LONG TERM....01 AVIATION...Hernandez
Hazardous weather outlook, Aug 3, 2:30 PM EDT, 1 hour 34 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 230 PM EDT Thu Aug 3 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-040915- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 230 PM EDT Thu Aug 3 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Thunderstorms over north Georgia will expand across North and Central Georgia this afternoon and tonight. Some storms may be severe with damaging winds, frequent lightning, and very heavy rainfall. One or two brief tornadoes cannot be ruled out for North and Westcentral Georgia. Localized flash flooding is also possible with extended periods of heavy rainfall and training thunderstorms. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Scattered thunderstorms are expected each day through Wednesday, mainly in the afternoon and evening hours. A few storms may become strong to severe with damaging winds, frequent lightning, heavy rainfall and localized flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS.
In the hours before
Special weather statement, Aug 3, 2:39 PM EDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
239 PM EDT Thu Aug 3 2023
GAZ013-014-020>022-033-031915-
Dawson GA-North Fulton GA-Cherokee GA-Bartow GA-Forsyth GA-
Pickens GA-
239 PM EDT Thu Aug 3 2023
...Strong thunderstorms will impact portions of Cherokee, Forsyth,
southern Dawson, northeastern Fulton, southeastern Pickens and
eastern Bartow Counties through 315 PM EDT...
At 239 PM EDT, a line of strong thunderstorms was along a line
extending from near Dawsonville to near Cassville, and moving east at
45 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Canton, Cartersville, Cumming, Dawsonville, Mountain Park, Roswell,
Alpharetta, Milton, Woodstock, Sugar Hill, Holly Springs, Emerson,
Ball Ground, Nelson, White, Waleska, Free Home, Cassville,
Buffington, and Dougherty.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3442 8398 3440 8397 3439 8398 3436 8398
3433 8395 3431 8395 3430 8394 3430 8393
3427 8395 3421 8397 3419 8400 3419 8405
3415 8408 3409 8411 3405 8411 3409 8482
3433 8491 3447 8410
TIME...MOT...LOC 1839Z 289DEG 37KT 3440 8418 3429 8484
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 3, 3:09 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
309 PM EDT Thu Aug 3 2023
GAZ022-023-033-034-031945-
Hall GA-North Fulton GA-Forsyth GA-Gwinnett GA-
309 PM EDT Thu Aug 3 2023
...A strong thunderstorm will impact portions of Forsyth, northern
Gwinnett, southern Hall and northeastern Fulton Counties through 345
PM EDT...
At 309 PM EDT, a strong thunderstorm was over Milton, or 7 miles
northeast of Mountain Park, moving east at 30 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Gainesville, Lawrenceville, Cumming, Peachtree Corners, Mountain
Park, Roswell, Johns Creek, Alpharetta, Milton, Duluth, Sugar Hill,
Suwanee, Buford, Braselton, Auburn, Flowery Branch, Dacula, Oakwood,
Berkeley Lake, and Rest Haven.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
north central Georgia.
&&
LAT...LON 3428 8366 3422 8370 3413 8382 3400 8387
3390 8394 3402 8440 3405 8442 3411 8442
3413 8436 3418 8435 3419 8426 3426 8426
3434 8416 3434 8405
TIME...MOT...LOC 1909Z 283DEG 27KT 3416 8430
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 3, 3:33 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
333 PM EDT Thu Aug 3 2023
GAZ022>025-027-033>035-045-047-032015-
Madison GA-Hall GA-Banks GA-Jackson GA-North Fulton GA-Walton GA-
Barrow GA-DeKalb GA-Forsyth GA-Gwinnett GA-
333 PM EDT Thu Aug 3 2023
...Strong thunderstorms will impact portions of Barrow, central
DeKalb, south central Forsyth, Gwinnett, Banks, northwestern Walton,
southern Hall, Jackson, east central Fulton and western Madison
Counties through 415 PM EDT...
At 333 PM EDT, a line of strong thunderstorms was along a line
extending from near Pinefield Crossroads to Sandy Springs, and moving
southeast at 25 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Atlanta, Gainesville, Lawrenceville, Winder, Jefferson, Commerce,
Homer, Danielsville, Peachtree Corners, Sandy Springs, Roswell, Johns
Creek, Dunwoody, Duluth, Sugar Hill, Snellville, Suwanee, Buford,
Lilburn, and Loganville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
north central and northeastern Georgia.
&&
LAT...LON 3444 8339 3432 8339 3427 8334 3424 8334
3426 8330 3425 8327 3424 8317 3427 8311
3423 8308 3420 8309 3404 8334 3400 8350
3399 8350 3378 8384 3379 8398 3372 8409
3389 8444 3391 8445 3396 8439 3448 8344
TIME...MOT...LOC 1933Z 316DEG 23KT 3445 8335 3392 8436
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 3, 3:45 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
345 PM EDT Thu Aug 3 2023
GAZ030-031-041>043-032030-
Polk GA-Douglas GA-Haralson GA-Carroll GA-Paulding GA-
345 PM EDT Thu Aug 3 2023
...Strong thunderstorms will impact portions of Paulding, Haralson,
northern Carroll, northwestern Douglas and southern Polk Counties
through 430 PM EDT...
At 344 PM EDT, a line of strong thunderstorms was along a line
extending from near Burnt Hickory Ridge to Mars Hills, and moving
southeast at 20 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Dallas, Buchanan, Villa Rica, Bremen, Temple, Rockmart, Hiram,
Tallapoosa, Mount Zion, Aragon, Waco, Braswell, Yorkville, Burnt
Hickory Ridge, Eubank Lake, Bowdon Junction, Antioch, Van Wert,
Draketown, and Lake Val-Do-Mar.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
north central and northwestern Georgia.
&&
LAT...LON 3408 8494 3408 8482 3391 8472 3383 8473
3370 8495 3360 8533 3391 8539
TIME...MOT...LOC 1944Z 324DEG 19KT 3405 8491 3386 8542
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 3, 4:00 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
400 PM EDT Thu Aug 3 2023
GAZ032-033-045-032030-
North Fulton GA-Cobb GA-DeKalb GA-
400 PM EDT Thu Aug 3 2023
...A strong thunderstorm will impact portions of central DeKalb,
eastern Cobb and central Fulton Counties through 430 PM EDT...
At 400 PM EDT, a strong thunderstorm was over Dobbins Air Reserve
Base, or near Marietta, moving southeast at 30 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Atlanta, Marietta, Decatur, Sandy Springs, Smyrna, Dunwoody, East
Point, Chamblee, Clarkston, Stone Mountain, Avondale Estates, Pine
Lake, Belvedere Park, North Decatur, Fair Oaks, North Atlanta, North
Druid Hills, Midtown, Grant Park-Zoo Atlanta, and Candler-Mcafee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
north central Georgia.
&&
LAT...LON 3395 8460 3402 8444 3372 8409 3370 8445
TIME...MOT...LOC 2000Z 325DEG 24KT 3390 8450
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 3, 4:04 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
404 PM EDT Thu Aug 3 2023
GAZ025-035>038-047-049-032030-
Morgan GA-Jackson GA-Walton GA-Barrow GA-Oglethorpe GA-Clarke GA-
Oconee GA-
404 PM EDT Thu Aug 3 2023
...Strong thunderstorms will impact portions of Oconee, southern
Barrow, north central Morgan, Clarke, northeastern Walton,
southeastern Jackson and west central Oglethorpe Counties through 430
PM EDT...
At 404 PM EDT, a line of strong thunderstorms was along a line
extending from near Sandy Creek Recreation Area to near Campton, and
moving southeast at 40 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Winder, Monroe, Watkinsville, Athens, Statham, Arcade, Nicholson,
Winterville, Bogart, Crawford, North High Shoals, Bethlehem,
Bostwick, Arnoldsville, Good Hope, Bishop, Hull, Whitehall,
Athens-Clarke County, and Westgate Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
north central and northeastern Georgia.
&&
LAT...LON 3407 8338 3405 8339 3403 8332 3399 8327
3388 8315 3380 8334 3371 8360 3392 8381
3393 8380 3394 8381 3411 8343
TIME...MOT...LOC 2004Z 337DEG 33KT 3406 8340 3390 8372
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 2:14 PM EDT | Special Weather Statement | FFC | Pickens | 31 min |
| Aug 3, 2:39 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Dawson, Forsyth | 36 min |
| Aug 3, 3:09 PM EDT | Special Weather Statement | FFC | Forsyth, Gwinnett | 36 min |
| Aug 3, 3:33 PM EDT | Special Weather Statement | FFC | Banks, Barrow, Gwinnett, Jackson, Madison | 42 min |
| Aug 3, 3:45 PM EDT | Special Weather Statement | FFC | Haralson, Paulding | 45 min |
| Aug 3, 3:48 PM EDT | Severe Thunderstorm Warning | FFC | Madison | 42 min |
| Aug 3, 4:00 PM EDT | Special Weather Statement | FFC | Cobb, DeKalb, Fulton | 30 min |
| Aug 3, 4:02 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Jackson, Madison | 43 min |
| Aug 3, 4:18 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb, Fulton, Rockdale, Walton | 42 min |
| Aug 3, 4:25 PM EDT | Special Weather Statement | FFC | Oconee, Oglethorpe | 50 min |
| Aug 3, 4:30 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Fulton, Paulding | 30 min |
| Aug 3, 4:33 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Haralson, Heard | 42 min |
| Aug 3, 4:40 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Cobb, DeKalb, Douglas, Fulton | 50 min |
| Aug 3, 4:46 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Oconee, Oglethorpe, Taliaferro, Wilkes | 44 min |
| Aug 3, 4:55 PM EDT | Special Weather Statement | FFC | Newton | 35 min |
| Aug 3, 5:01 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Douglas, Fulton, Heard | 44 min |
| Aug 3, 5:13 PM EDT | Special Weather Statement | FFC | Butts, Clayton, Fayette, Henry, Spalding | 47 min |
| Aug 3, 5:23 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Jasper, Morgan, Newton, Putnam | 52 min |
| Aug 3, 5:26 PM EDT | Special Weather Statement | FFC | Taliaferro, Warren, Wilkes | 34 min |
| Aug 3, 5:31 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Meriwether, Pike, Spalding, Troup | 44 min |
| Aug 3, 5:59 PM EDT | Special Weather Statement | FFC | Butts, Lamar, Pike, Spalding, Upson | 46 min |
| Aug 3, 5:59 PM EDT | Special Weather Statement | FFC | Taliaferro, Warren | 31 min |
| Aug 3, 6:03 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Harris, Lamar, Meriwether, Monroe, Pike and 4 more | 42 min |
| Aug 3, 6:09 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Glascock, Hancock, Jasper, Jones, Putnam and 2 more | 51 min |
| Aug 3, 6:35 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Monroe, Upson | 40 min |
| Aug 3, 6:42 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee, Talbot, Taylor | 48 min |
| Aug 3, 6:56 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Glascock, Jefferson, Johnson, Jones, Laurens and 3 more | 49 min |
| Aug 3, 7:08 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Chattahoochee, Crawford, Houston, Macon, Marion and 5 more | 52 min |
| Aug 3, 7:35 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Laurens, Twiggs, Wilkinson | 9 min |
| Aug 3, 7:45 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Dooly, Houston, Laurens, Macon and 4 more | 45 min |
| Aug 3, 7:59 PM EDT | Special Weather Statement | FFC | Johnson | 46 min |
Nearby
Special Weather Statements in Georgia, 2023Every special weather statement in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.